# SDR CALA2014102101360

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 17,348 hours, 6,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK STATION 727B RBL 24.75 REQUIRE REPAIR DURING ACCOMPLISHMENT OF EA5320-02076.  REPAIR CABIN SEAT TRACK IAW ECRA 5320-02342.
